List of Publications

Books
  • M. Bača, A. Feňovčíková, Mathematics 1, C-PRESS, Košice, 2010. (304 pages).
  • M. Bača, A. Feňovčíková, Mathematics 2, C-PRESS, Košice, 2010. (278 pages).
  • M. Bača, A. Feňovčíková, Z. Kimáková, Mathematics 3, TU Košice, 2016. (337 pages).
List of publications
  • M. Bača, M. Lascsáková, M. Naseem, A. Semaničová-Feňovčíková, On entire face irregularity strength of disjoint union of plane graphs, Applied Mathematics and Computation, 307 (2017), 232-238
  • M. Bača, M. Numan, A. Semaničová-Feňovčíková, Super d-antimagic labelings of disjoint union of generalized prisms, Utilitas Math., 103 (2017), 299-310
  • F. Ashraf, M. Bača, M. Lascsáková, A. Semaničová-Feňovčíková, On H-irregularity strength of graphs, Discussiones Mathematicae Graph Theory, 37 (4) (2017), 1067-1078
  • A. Semaničová-Feňovčíková, M. Bača, M. Lascsáková, Two constructions of H-antimagic graphs, AKCE J. Graphs. Combin., 14 (1) (2017), 42-47
  • A. Ovais, M.A. Umar, M. Bača, A. Semaničová-Feňovčíková, Fans are cycleantimagic, Australasian Journal of Combinatorics, 68 (1) (2017), 94-105
  • Dafik, Slamin, D. Tanna, A. Semaničová-Feňovčíková, M. Bača, Constructions of H-antimagic graphs using smaller edge-antimagic graph, Ars Combinatoria, 133 (2017), 233-245
  • M. Asif, G. Ali, M. Numan, A. Semaničová-Feňovčíková, Cycle-supermagic labeling for some families of graphs, Utilitas Mathematica 103 (2017), 51-59
  • M. Bača, E.T. Baskoro, L. Brankovic, S. Jendroľ, Y. Lin, O. Phanalasy, J. Ryan, A. Semaničová-Feňovčíková, Slamin, K.A. Sugeng, A survey of face antimagic evaluation of graphs, Australasian Journal of Combinatorics, 69 (3) (2017), 382-393
  • D. Tanna, J. Ryan, A. Semaničová-Feňovčíková, Edge irregular reflexive labeling of prisms and wheels, Australasian Journal of Combinatorics, 69 (3) (2017), 394-401
  • R.W.N. Wijaya, A. Semaničová-Feňovčíková, J. Ryan, T. Kalinowski, H-supermagic labelings for firecrackers, banana trees and flowers, Australasian Journal of Combinatorics, 69 (3) (2017), 442-451
  • A. Ahmad, M. Bača, M. Naseem, A. Semaničová-Feňovčíková, On 3-total edge product cordial labeling of honeycomb, AKCE International Journal of Graphs and Combinatorics 14 (2) (2017), 149-157
  • F. Ashraf, M. Bača, A. Semaničová-Feňovčíková, A. Shabbir, On H-irregularity strengths of G-amalgamation of graphs, Electronic Journal of Graph Theory and Applications 5 (2) (2017), 325-334
  • M. Bača, M. Irfan, J. Ryan, A. Semaničová-Feňovčíková, D. Tanna, On edge irregular reflexive labellings for the generalized friendship graphs, Mathematics 2017, 5, 67, doi:10.3390/math5040067
  • P. Jeyanthi, N.T. Muthuraja, A. Semaničová-Feňovčíková, S.J. Dharshikha, More classes of super cycle-antimagic graphs, Australasian J. Combin. 67 (2017), 46-64
  • S. Arumugam, K. Premalatha, M. Bača, A. Semaničová-Feňovčíková, Local antimagic vertex coloring of a graph, Graphs and Combin. 33 (2) (2017), 275-285
  • M. Bača, M. Miller, J. Ryan, A. Semaničová-Feňovčíková, On H-antimagicness of disconnected graphs, Bulletin of the Australian Mathematical Society 94 (2) (2016), 201–207
  • M. Bača, M. Numan, A. Semaničová-Feňovčíková, Super d-antimagic labelings of generalized prism, Utilitas Math. 99 (2016), 101–119
  • A. Ahmad, M. Bača, A. Semaničová-Feňovčíková, M.K. Siddiqui, Construction of alpha-tree from smaller graceful trees, Utilitas Math. 99 (2016), 175–186
  • D. Indriati, Widodo, I.E. Wijayanti, K.A. Sugeng, M. Bača, A. Semaničová-Feňovčíková, The total vertex irregularity strength of generalized helm graphs and prisms with outer pendant, Australasian J. Combin., 65 (1) (2016), 14–26
  • R. Ramdami, A.N.M. Salman, H. Assiyatum, A. Semaničová-Feňovčíková, M. Bača, On the total irregularity strength of disjoint union of arbitrary graphs, Mathematical Reports 18 (4) (2016), 315–320
  • K. Ali, S.T.R. Rizvi, A. Semaničová-Feňovčíková, M. Bača, C4-supermagic labelings of disjoint union of prisms, Mathematical Reports 18 (3) (2016), 469–482
  • F. Ashraf, M. Bača, Z. Kimáková, A. Semaničová-Feňovčíková, On vertex and edge H-irregularity strengths of graphs, Algorithms and Applications, 8 (4) (2016), 1–13
  • M. Irfan, A. Semaničová-Feňovčíková, On total labelings of graphs with prescribed weights, International Journal of Graphs and Combinatorics 13 (2) (2016), 191–199
  • M. Bača, J. Horváthová, M. Mokrišová, A. Semaničová-Feňovčíková, A. Suhányiová, On topological indices of carbon nanotube network, Canadian Journal of Chemistry, 93 (2015), 1-4
  • M. Bača, Z. Kimáková, A. Semaničová-Feňovčíková, M.A. Umar, Tree-antimagicness of disconnected graphs, Mathematical Problems in Engineering, 2015 (2015), 4 pages, Article ID 504251, doi:10.1155/2015/504251
  • M. Bača, M. Miller, O. Phanalasy, J. Ryan, A. Semaničová-Feňovčíková, A.A. Sillasen, Totally antimagic total graphs, Australasian J. Combin., 61 (1) (2015), 42–56
  • M.K. Zafar, A.Q. Baig, M. Imran, A. Semaničová-Feňovčíková, Energy of some wheel related graphs, Math. Sci. Lett., 4 (1) (2015), 1-4
  • R. Ramdani, A.N.M. Salman, H. Assiyatun, A. Semaničová-Feňovčíková, M. Bača, Total irregularity strength of three families of graphs, Mathematics in Computer Science, 9 (2) (2015), 229-237
  • M. Bača, O. Phanalasy, J. Ryan, A. Semaničová-Feňovčíková, Antimagic labelings of join graphs, Mathematics in Computer Science, 9(2)  (2015), 139-143
  • M. Bača, S. Jendroľ, K. Kathiresan, K. Muthugurupackiam, A. Semaničová-Feňovčíková, A survey of irregularity strength, Electronic Notes in Discrete Mathematics, 48 (2015), 19-26
  • A. Semaničová-Feňovčíková, M. Bača, M. Lascsáková, M. Miller, J. Ryan, Wheels are cycle-antimagic, Electronic Notes in Discrete Mathematics, 48 (2015), 11-18
  • M. Bača, A. Semaničová-Feňovčíková, T.-M. Wang, G.-H. Yhang, On (a,1)-vertex-antimagic edge labeling of regular graphs, Journal of Applied Mathematics, 2015(6) (2015), 1-7. DOI: 10.1155/2015/320616
  • M. Bača, J. Ryan, A. Feňovčíková, On the total edge irregularity strength of disjoint union of graphs, Acta Mech. Slov., 19 No. 1 (2015), 60-65
  • M. Miller, A. Feňovčíková, A construction of H-antimagic graphs, Acta Mech. Slov., 19 No. 3 (2015), 6-11
  • A.Q. Baig, E.T. Baskoro, A. Semaničová-Feňovčíková, On the super edge-magic deficiency of a star forest, Ars Combin., 115 (2014), 3-12
  • M. Bača, F.A. Muntaner-Batle, A. Semaničová-Feňovčíková, M.K. Shafiq, On super (a,2)-edge-antimagic total labeling of disconnected graphs, Ars Combin., 113 (2014), 129-137
  • H. Ullah, G. Ali, M. Ali, A. Semaničová-Feňovčíková, On super (a,d)-edge-antimagic total labeling of special types of crown graphs, Journal of Applied Math., 2013 (2013), 6 pages, Article ID 896815, doi:10.1155/2013/896815
  • M. Imran, A.Q. Baig, M.K. Shafiq, A. Semaničová-Feňovčíková, Classes of convex polytopes with constant metric dimension, Utilitas Math., 90 (2013), 85-99
  • M. Bača, M. Miller, O. Phanalasy, A. Semaničová-Feňovčíková, Constructions of antimagic labelings for some families of regular graphs, Journal of Algorithms and Computation, 44 (2013), 1–7
  • M. Bača, L. Brankovic, M. Lascsáková, O. Phanalasy, A. Semaničová-Feňovčíková, On d-antimagic labelings of plane graphs, Electronic Journal of Graph Theory and Applications, 1 (1) (2013), 28–39
  • M. Imran, S.A. ul Haq Bokhary, A. Ahmad, A. Semaničová-Feňovčíková, On classes of regular graphs with constant metric dimension, Acta Mathematica Scientia, 33 (1) (2013), 187–206
  • A.Q. Baig, M. Imran, A. Semaničová-Feňovčíková, I. Javaid, Super edge-magic deficiency of graphs, Utilitas Math., 87 (2012), 355–364
  • A. Ahmad, K. Ali, M. Bača, P. Kovař, A. Semaničová-Feňovčíková, Vertex-antimagic labelings of regular graphs, Acta Math. Sinica, English Series, 28 (9) (2012), 1865–1874
  • M. Bača, M. Lascsáková, A. Semaničová, On connection between alpha-labelings and edge-antimagic labelings of disconnected graphs, Ars Combin., 56 (1) (2012), 321–336
  • A. Ahmad, M. Imran, A. Semaničová-Feňovčíková, Relation between mean labeling and (a,d)-edge-antimagic vetrex labeling, Sci. Int., 24 (1) (2012), 7–9
  • A. Ahmad, M. Bača, M. Lascsáková, A. Semaničová-Feňovčíková, Super magic and antimagic labelings of disjoint union of plane graphs, Sci. Int., 24 (1) (2012), 21–25
  • M. Bača, A. Semaničová-Feňovčíková, M.K. Shafiq, A method to generate large classes of edge-antimagic trees, Utilitas Math., 86 (2011), 33–43
  • G. Ali, M. Bača, F. Bashir, A. Semaničová-Feňovčíková, On face antimagic labelings of disjoint union of prisms, Utilitas Math., 85 (2011), 97–112
  • M. Bača, F. Bashir, A. Semaničová, Face antimagic labelings of antiprisms, Utilitas Math., 84 (2011), 209–224
  • M. Bača, L. Brankovic, A. Semaničová-Feňovčíková, Labelings of plane graphs containing Hamilton path, Acta Math. Sinica, English Series, 27 (4) (2011), 701–714
  • M. Bača, M. Miller, O. Phanalasy, A. Semaničová-Feňovčíková, Super d-antimagic labelings of disconnected plane graphs, Acta Math. Sinica, English Series, 26 (12) (2010), 2283–2294
  • M. Bača, P. Kovář, A. Semaničová-Feňovčíková, M.K Shafiq, On super (a,1)-edge-antimagic total labelings of regular graphs, Discrete Math., 310 (2010), 1408–1412
  • J. Ivančo, P. Kovář, A. Semaničová, On the existence of regular supermagic graphs, JCMCC, 71 (2009), 49–64
  • G. Ali, M. Bača, Y. Lin, A. Semaničová-Feňovčíková, Super-vertex-antimagic total labelings of disconnected graphs, Discrete Math., 309 (2009), 6048–6054
  • M. Bača, Y. Lin, A. Semaničová-Feňovčíková, Note on super antimagicness of disconnected graphs, AKCE J. Graphs. Combin., 6, No.1 (2009), 47–55
  • M. Bača, L. Brankovic, A. Semaničová-Feňovčíková, Labelings of plane graphs with determined face weights, Acta Mech. Slov., 13 No. 2 (2009), 64–71
  • A. Semaničová, Magic graphs having a saturated vertex, Tatra Mt. Math. Publ., 36 (2007), 121–128
  • J. Ivančo, A. Semaničová, Some constructions of supermagic non-regular graphs, Australasian J. Combin., 38 (2007), 127–139
  • J. Ivančo, A. Semaničová, Some constructions of supermagic graphs using antimagic graphs, SUT J. Math., 42, No. 2 (2006), 177–186
  • A. Semaničová, On magic and supermagic circulant graphs, Discrete Math., 306 (2006), 2263–2269
  • S. Drajnová, J. Ivančo, A. Semaničová, Numbers of edges in supermagic graphs, J. Graph Theory, 52 (2006), 15–26
  • J. Ivančo, Z. Lastivková, A. Semaničová, On magic and supermagic line graphs, Mathematica Bohemica, 129 (2004), 33–42
In press
  • M. Bača, M. Miller, O. Phanalasy, A. Semaničová-Feňovčíková, Some families of regular graphs are antimagic, Journal of Algorithms and Computation, in press.
  • M. Bača, M. Miller, O. Phanalasy, J. Ryan, A. Semaničová-Feňovčíková, A.A. Sillasen, Total labelings of graphs with prescribed weights, JCMCC, in press.